Hi All. Well I went up to 17.5 mgs of MTX on Tuesday night and yesterday I woke with the usual crushing feeling after 2 days of the usual exhaustion. Only this time it was a physical sensation in my chest all day - really tight and achy right between my breasts. And today it's lifted but I'm a little breathless -but then I've been busy and had friends to lunch and spent the afternoon rehearsing the very difficult piece of music I'm about to go down south to sing with these friends -so it could just be that.
A while ago I posted about pimples/ blemishes on my face. Well they've got a bit out of hand this week and hubby keeps on at me about them as they are really raised and red and quite itchy. And now today they seem to have joined forces with each other and become a hot rash on my cheeks. I always used to get allergic rashes in the bad old eczema days but haven't had anything like this since the Sulpha episode last June. Not sure what to take - my GP gave me some strong anti-histamines to take after the Sulpha but I don't know if I can use them now I'm on the MTX. Should I phone NHS 24 as it's the weekend or shall I just hope it goes away do people think? Apart from anything else I'm really looking forward to this trip away for a few days and don't want it spoiled by one of my allergic reactions - I look horrid! I will phone my GP if it's still bad on Monday of course but can anyone tell me if they've had anything similar with MTX?